Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pink11

Member
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About pink11

  • Rank
    New Member
  1. Thanks for your replies everyone It's nice to know I am not the only one in this situation! My skin is pretty clear at the moment and i think my breakout was due to my hormones as i suffer with pms. I am content in my skin now and even if i do get breakouts at least i know my skin won't be constantly a mess. Good luck to you all.
  2. I used to get acne that used to swell up and was extremely painful. I think it might be a boil or a cyst, thats what it sounds like to me. I used to use a face cloth and do hot compresses every day and this helped alot. Good luck.
  3. That would make me so annoyed if people said that to me, I have only had it once by a ''friend''. I was suffering with bad neck acne and they turned around and said ewwwww whats that?! So upsetting and rude. I think you should just say look how can you give me advice unless you have been through the same thing? I dislike people who think those with acne can get rid of it by simply washing their face.
  4. Hi I'm 19 and kind of know how you feel I was clear in my 3rd month and now of a sudden my skin Is worse then ever. The only thing I can suggest for you is to ask about a second course of accutane which is really disappointing I know. Good luck
  5. Hi, I started my 4th month of accutane about a week ago at 40mg a day, since then I have had the worst breakout ever. I feel like its back to square one because by the end of my 3rd month my skin was pretty much clear. I was wondering if anyone else has experienced a major breakout on the 4th month of accutane? and if so did the accutane get your skin clear in the end? did it stay clear after treatment?. Thanks everyone.
  6. I am on accutane too and I always take it after my biggest meal, the reason is that accutane is a drug that digests better into your system after food. I take mine after my meal with water, some take it with milk but to be honest as long your taking the medication every day it shouldn't make a big difference as to what you eat with it. Good luck !
  7. I would just use a good moisturizer as your primer, it's the best thing for acne prone skin before putting foundation on. good luck!
  8. I really would suggest it when on accutane your skin is really sensitive and it may leave you with one big scar, I would wait till you have finished your course it advised that you do or atleast by my dermatologist it was. Good luck anyway .
  9. To me it sounds like a cyst, I would just leave it and not pick it but what you can do is it get a face cloth and put warm/hot water on it and do hot compresses for a couple of minutes every night. This will make the cyst softer and eventually it get soft enough and pop. good luck
  10. I use maybelline silky super stay foundation, It has two sides a white side and a foundation side. You press both pumps together and it mixes in its self there is no need to put the while serum on separately. Its been discontinued in the shops but you can get it off ebay brand new for under ten pounds. Its amazing as long as you use a pressed powder to set the foundation and dab the powder on with a brush, I use collection 2000 pressed powder it goes over the foundation lovely. The shades are co
  11. I use skin therapy face wash Its really gentle and doesn't irritate your skin. Also simple face wash is meant to be good too. Hope this helps.
  12. I know how you feel there have been really low points where I felt so depressed I wouldn't go out, talk to friends and just cry all day wishing I wasn't here. I find it hard still but slowing getting my confidence back but deep down I am always upset about it. I think you should go to your doctor and get them to refer you to a dermatologist for accutane treatment. I am on my 3rd month now and my skin is slowly improving, I do get breakouts but some people don't clear but till their last month of
  13. I have just started my 3rd month of accutane and i have had flare ups but to be honest there no worse then usual. I know someone else who went on the drug and there skin was really bad and now it looks perfect! I would say stick with it and go through the side effects of it because it will be worth it to get the end results. I know its hard because Im going through side effects myself but you have got to stick with it to get the benefits. Good luck.
  14. Im not sure what type of acne it is but have you been to the doctors? If not they can give you many different creams to try that can work well.
  15. I have tried all the creams and antibiotics but nothing seemed to work and now I have recently started accutane along with enrythromycin. I have just started my 3rd month and so far it has been helping I still get horrible acne but my friend went on it and hers didn't clear till the last month and hers was alot worse then mine. Just trying to stay positive I have a long way to go yet but I know it will help in the end. So fingers crossed! I hope if mine does go and that it wont return but Im jus
×